OPTIMAL INVERSE LQG CONTROL FOR CERTAIN ODE AND PDESTATIONARY PROCESSES

David L. RUSSELL

系统科学与复杂性(英文) ›› 2010, Vol. 23 ›› Issue (3) : 584-599.

PDF(349 KB)
PDF(349 KB)
系统科学与复杂性(英文) ›› 2010, Vol. 23 ›› Issue (3) : 584-599. DOI: 10.1007/s11424-010-0147-6
论文

OPTIMAL INVERSE LQG CONTROL FOR CERTAIN ODE AND PDESTATIONARY PROCESSES

    David L. RUSSELL
作者信息 +

OPTIMAL INVERSE LQG CONTROL FOR CERTAIN ODE AND PDESTATIONARY PROCESSES

    David L. RUSSELL
Author information +
文章历史 +

摘要

Following work carried out earlier on linear-quadratic optimal control for linear finite dimensional stationary systems we report, in this article, on extension of some of those results to certain infinite dimensional systems; in particular a class of PDE systems of elliptic type. These systems are studied in the now familiar
framework developed by J. L. Lions and E. Magenes, specialized to a subclass of such systems important in a variety of applications. As an extended example this paper studies an optimal redistribution problem in a groundwater flow system governed by Darcy's equation, presenting both analytic and computational work related to such problems.

Abstract

Following work carried out earlier on linear-quadratic optimal control for linear finite dimensional stationary systems we report, in this article, on extension of some of those results to certain infinite dimensional systems; in particular a class of PDE systems of elliptic type. These systems are studied in the now familiar
framework developed by J. L. Lions and E. Magenes, specialized to a subclass of such systems important in a variety of applications. As an extended example this paper studies an optimal redistribution problem in a groundwater flow system governed by Darcy's equation, presenting both analytic and computational work related to such problems.

关键词

Elliptic PDE / linear feedback control / stationary system.

Key words

Elliptic PDE / linear feedback control / stationary system.

引用本文

导出引用
David L. RUSSELL. OPTIMAL INVERSE LQG CONTROL FOR CERTAIN ODE AND PDESTATIONARY PROCESSES. 系统科学与复杂性(英文), 2010, 23(3): 584-599 https://doi.org/10.1007/s11424-010-0147-6
David L. RUSSELL. OPTIMAL INVERSE LQG CONTROL FOR CERTAIN ODE AND PDESTATIONARY PROCESSES. Journal of Systems Science and Complexity, 2010, 23(3): 584-599 https://doi.org/10.1007/s11424-010-0147-6
PDF(349 KB)

166

Accesses

0

Citation

Detail

段落导航
相关文章

/